Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Midland/Odessa, TX

May 8, 2015Howard County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 8, 2015, 11:27 PM CDT for Howard County, Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2015, 11:27 PM CDT (04:27 UTC)
Expired
May 9, 2015, 12:30 AM CDT
In force
63 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Howard County, TX

The radar

The Midland/Odessa radar (KMAF), 88 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 11:28 PM CDTHAIL 1Big Spring, TXSOME OF THE HAILSTONES WERE SLIGHTLY LARGER THAN A QUARTER.
May 8, 11:28 PM CDTHAIL 1.5Big Spring, TXPING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING
May 8, 11:28 PM CDTHAIL 1.5Big Spring, TXPING PONG BALL SIZE HAIL ON THE SOUTH SIDE OF BIG SPRING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:50 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3489 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS54 KMAF 090427
SVRMAF
TXC227-090530-
/O.NEW.KMAF.SV.W.0073.150509T0427Z-150509T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT FRI MAY 8 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN WEST TEXAS...

* UNTIL 1230 AM CDT

* AT 1123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BIG
  SPRING...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW IN MITCHELL COUNTY...FAIRVIEW...MIDWAY IN HOWARD COUNTY...
  MIDWAY...SAND SPRINGS...LUTHER...COAHOMA AND VINCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
      3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0426Z 233DEG 22KT 3226 10146

HAIL...1.75IN
WIND...<50MPH

$$

12
2 follow-up statements
356 
WWUS54 KMAF 090437
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1137 PM CDT FRI MAY 8 2015

TXC227-090530-
/O.CON.KMAF.SV.W.0073.000000T0000Z-150509T0530Z/
HOWARD TX-
1137 PM CDT FRI MAY 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 1230 AM CDT...

AT 1128 PM CDT...LAW ENFORCEMENT REPORTED PING PONG BALL SIZE HAIL
ON THE SOUTH SIDE OF THE CITY OF BIG SPRING. AT 1132 PM CDT DOPPLER
RADAR INDICATED A SEVERE THUNDERSTORM IN BIG SPRING...NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MIDWAY IN HOWARD COUNTY...MIDWAY...SAND SPRINGS...LUTHER...COAHOMA
AND VINCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
      3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0434Z 233DEG 22KT 3228 10142

HAIL...1.50IN
WIND...60MPH

$$

12
565 
WWUS54 KMAF 090448
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1148 PM CDT FRI MAY 8 2015

TXC227-090530-
/O.CON.KMAF.SV.W.0073.000000T0000Z-150509T0530Z/
HOWARD TX-
1148 PM CDT FRI MAY 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD COUNTY
UNTIL 1230 AM CDT...

AT 1143 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COAHOMA...VINCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3251 10158 3250 10135 3251 10119 3233 10118
      3216 10120 3211 10121 3210 10150 3227 10162
TIME...MOT...LOC 0447Z 233DEG 22KT 3233 10134

HAIL...1.50IN
WIND...60MPH

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:00 PM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 8, 6:00 PM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT Fri May 8 2015

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Mainly VFR conditions are expected the next 24 hours. Dryline across
the eastern Permian Basin will retreat toward the western Permian
Basin this evening and then push back east toward the eastern
Permian Basin later tonight toward sunrise. There is potential for
thunderstorms to develop along the sloshing dryline tonight but
confidence was not high enough at this time to include at any of
the terminals. Will continue to monitor. Low level jet will develop
early this evening and result in gusty southeast winds at KMAF and
KFST through around 3 am CDT. Also included a five hour period of
MVFR ceilings at KMAF tonight from 06z-11z. Gusty west to southwest
winds should develop at all the terminals by mid Saturday morning.

12

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT Fri May 8 2015/

UPDATE...
See updated public discussion below.

DISCUSSION...
Updated grids to add Tornado Watch # 145 until midnight cdt for much
of the Permian Basin. Increased pops across the Permian Basin for
the remainder of the afternoon and added severe wording to fit
the watch. Increased QPF grids as well.

Updated zones to be sent.

12

PREV DISCUSSION... /ISSUED 255 PM CDT Fri May 8 2015/

DISCUSSION...
The special 18Z MAF upper air sounding is showing a pretty strong
cap which no doubt is what is keeping convection suppressed at
this time. This sounding modified for the expected afternoon high
temperature shows there may be a brief window to break through
the cap this afternoon, so will not cancel the watch in the
northern Permian Basin early. If anything does develop it will
likely be along a weak dryline forming in the northwestern Permian
Basin which is showing up on visible satellite as a line of
enhanced cumulus.

Saturday an upper low in the desert southwest will move east into
the Rockies increasing westerly flow and pushing the dryline
farther east so the only PoPs will be in the extreme southeastern
Permian Basin and lower Trans Pecos. Some of the stronger mid
level westerlies will mix into the higher elevations of the
Guadalupe Mountains where a High Wind Watch remains in effect.

The upper low will move into the north central plains early Monday
sending a weak cold front into the area. Dry air both ahead and
behind the front will allow overnight temperatures to drop below
normal for this time of year Sunday and Monday morning. In fact
Monday will be pleasant all day with a cool start to the morning
and highs forecast to be around 10 degrees below normal.

Tuesday surface high pressure will slide east with return
southeasterly flow bringing a return of moisture and warmer temps.
Models are in pretty good agreement that an upper trough will move
across the southwestern U.S. and combined with the increasing
moisture will give a good chance for showers and thunderstorms
areawide. Rain chances diminish after this trough passes on
Wednesday but backed flow aloft will keep rain chances in the
forecast through the end of next week.

Hennig

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains of Eddy
     County.

TX...HIGH WIND WATCH from Saturday morning through Saturday evening
     FOR THE FOLLOWING ZONES... Guadalupe Mountains.

&&

27/10

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 8, 2:30 PM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT FRI MAY 8 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-091930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
230 PM CDT FRI MAY 8 2015 /130 PM MDT FRI MAY 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT...MAINLY OVER THE
WESTERN LOW ROLLING PLAINS AND NORTHERN PERMIAN BASIN THROUGH
EARLY EVENING. ANY STORMS THAT DO DEVELOP COULD QUICKLY BECOME
SEVERE AND A TORNADO WATCH REMAINS IN EFFECT THIS AFTERNOON FOR
THESE AREAS. THE MAIN THREATS INCLUDE LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WEST WINDS MAY DEVELOP ACROSS THE GUADALUPE MOUNTAIN RANGE
SATURDAY AND A HIGH WIND WATCH IS IN EFFECT.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT...MAINLY OVER THE
LOWER TRANS PECOS. ONE OR TWO STORMS COULD BE STRONG TO
SEVERE...CAPABLE OF PRODUCING HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE AFTERNOON AND EARLY
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 8, 10:12 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             GREENWOOD               32.03N 101.90W
05/08/2015  E2.50 INCH       MIDLAND            TX   BROADCAST MEDIA

            TENNIS BALL SIZE HAIL REPORTED FROM 1002 TO 1007 PM CDT.

&&

AKL
Local storm report, May 8, 10:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     HAIL             ANDREWS                 32.32N 102.55W
05/08/2015  M1.00 INCH       ANDREWS            TX   TRAINED SPOTTER

&&

AKL
Local storm report, May 8, 10:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             4 ENE STANTON           32.15N 101.73W
05/08/2015  E1.50 INCH       MARTIN             TX   LAW ENFORCEMENT

            THE MARTIN COUNTY SO REPORTED PING PONG BALL SIZE HAIL ON
            INTERSTATE 20 AT MILE MARKER 161.

&&

AKL
Special weather statement, May 8, 11:03 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1103 PM CDT FRI MAY 8 2015

TXZ067-068-075-090430-
CRANE-PECOS-WARD-
1103 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS...SOUTHEASTERN WARD AND WEST CENTRAL CRANE
COUNTIES UNTIL 1130 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF FORT
STOCKTON-PECOS COUNTY AIRPORT AT 1103 PM CDT...MOVING NORTHEAST AT 30
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3137 10280 3111 10255 3078 10292 3103 10312
TIME...MOT...LOC 0403Z 227DEG 37KT 3103 10297
Special weather statement, May 8, 11:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1112 PM CDT FRI MAY 8 2015

TXZ067-068-075-090500-
CRANE-PECOS-WARD-
1112 PM CDT FRI MAY 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CRANE...NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL
MIDNIGHT CDT...

A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF IMPERIAL AT
1112 PM CDT...MOVING NORTHEAST AT 35 MPH.

THE AREA AFFECTED INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 85 AND
88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3160 10269 3132 10233 3098 10294 3108 10306
TIME...MOT...LOC 0412Z 221DEG 38KT 3112 10288
Local storm report, May 8, 11:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT FRI MAY 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             BIG SPRING              32.25N 101.48W
05/08/2015  M1.00 INCH       HOWARD             TX   BROADCAST MEDIA

&&

AKL

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:10 PM CDTSpecial Weather StatementMAFUpton65 min
May 8, 7:37 PM CDTSevere Thunderstorm WarningMAFMidland, Reagan, Upton38 min
May 8, 8:01 PM CDTSpecial Weather StatementMAFCrane29 min
May 8, 8:11 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland, Reagan, Upton49 min
May 8, 8:20 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland40 min
May 8, 8:49 PM CDTSevere Thunderstorm WarningMAFGlasscock41 min
May 8, 8:56 PM CDTSpecial Weather StatementMAFMidland34 min
May 8, 9:27 PM CDTSevere Thunderstorm WarningMAFMidland48 min
May 8, 9:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell20 min
May 8, 9:42 PM CDTAreal Flood AdvisoryMAFMidland3 hr
May 8, 9:58 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland47 min
May 8, 10:08 PM CDTAreal Flood AdvisoryMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:09 PM CDTFlash Flood WarningMAFAndrews, Glasscock, Howard, Martin, Midland3 hr
May 8, 10:21 PM CDTSevere Thunderstorm WarningMAFAndrews39 min
May 8, 10:46 PM CDTSevere Thunderstorm WarningMAFHoward, Martin44 min
May 8, 11:03 PM CDTSpecial Weather StatementMAFPecos27 min
May 8, 11:12 PM CDTSpecial Weather StatementMAFCrane48 min
May 8, 11:18 PM CDTAreal Flood AdvisoryMAFHoward3 hr
May 9, 12:11 AM CDTSpecial Weather StatementMAFMitchell49 min
May 9, 12:46 AM CDTSpecial Weather StatementMAFMidland44 min
May 9, 1:14 AM CDTSpecial Weather StatementMAFReagan46 min
May 9, 1:22 AM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan38 min
May 9, 2:09 AM CDTSevere Thunderstorm WarningMAFMitchell51 min
May 9, 2:52 AM CDTSpecial Weather StatementMAFScurry38 min
May 9, 4:16 AM CDTHigh Wind WarningMAF17 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.